# SDR CA101202004

- Difficulty date: November 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 16,369 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE THE CREW HEARD A LOUD BANG AND IMMEDIATELY NOTICED THE LEFT WINDSHIELD OUTER PANE HAD COMPLETELY CRACKED.  THEY REQUESTED DESCENT, SLOWED THE AIRSPEED AND BEGAN TO DIAL UP THE CABIN TO REDUCE THE PRESSURE ON THE GLASS. THEY THEN REQUESTED A DIVERSION TO THOMPSON AIRPORT.
